# SDR ASAA2013010593614

- Difficulty date: January 5, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 15,022 hours, 4,560 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: Failed
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE/ SMOKE DETECT TEST FAILED.  A LOOP FAILED.  B LOOP TESTED GOOD.  TESTED THE SYS FOUND AFT CARGO BAY A3 SMOKE DETECTOR INOPERATIVE. REPLACED A3 SMOKE DETECTOR, OPS CHECKED NORMAL, NO FAULT AT THIS TIME, REF MM 26-16-01.
